Journal article icon

Journal article

Ostwald ripening: The screening length revisited

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/PL00009923

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
Volume:
13
Issue:
1
Pages:
33-68
Publication date:
2001-08-05
DOI:
ISSN:
0944-2669
URN:
uuid:5c175b21-78dd-45a5-8fa4-a9390b3ee239
Source identifiers:
4315
Local pid:
pubs:4315

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP